Should there be an age limit for vaccinations? Shouldn’t there be another way to travel for young adults and teenagers? And, should traveling be the only purpose to get vaccinated? Should vaccination be mandatory for teenagers and young adults in their 20’s?
These questions bother me non-stop.
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
Latest CDC reports state there have been many recorded cases of heart inflammation among teenagers and young adults who have received a COVID 19 vaccine shot. The CDC agency said that their working groups should engage in further investigations on this matter.
“Vaccines using the mRNA technology—from pharmaceutical companies Pfizer and Moderna—appear to be causing the issue. Vaccines using mRNA, which is relatively uncommon, use messenger ribonucleic acid (RNA) to create a protein that prompts an immune response within an individual, while Johnson & Johnson’s vaccine instead uses an adenovirus that was rendered unable to replicate. The reports of myocarditis have been mostly in adolescents and young adults—and are more likely to occur in males. The symptoms also show up after the second dose, about four days after vaccination, the CDC’s Advisory Committee on Immunization Practices said in a statement dated May 17.”
This item sells for $39.95 on Amazon. Today's special promotion is offering a massive discount on this item. President Trump 2020 Coin (Gold & Silver Plated) - Claim 1 Free OR Claim a Discount + Free Shipping This coin is a symbol of President Trump's victory and success. Get Coin HERE Or Click on the image below.
“Most cases appear to be mild, and follow-up of cases is ongoing,” the agency said in the statement, adding that the advisory’s “members felt that information about reports of myocarditis should be communicated to providers.”
“Further information should be collected through medical record review about potential myocarditis cases that were reported into VAERS,” according to the CDC, referring to the Vaccine Adverse Event Reporting System. “Information about this potential adverse event should be provided to clinicians to enhance early recognition and appropriate management of persons who develop myocarditis symptoms following vaccination.”
Reuters have a similar story report, including a statement given by Dr. Amesh Adalja, a senior scholar at the Johns Hopkins Center for Health Security, She stated that some vaccines can cause myocarditis t and warned about the importance to monitor the cases to conclude whether this is a side effect from the COVID 19 shots.
“Vaccines are going to unequivocally be much more beneficial outweighing this very low if conclusively established, risk,” he said.
“It may simply be a coincidence that some people are developing myocarditis after vaccination,” Dr. Celine Gounder, an infectious disease specialist told The New York Times. “It’s more likely for something like that to happen by chance because so many people are getting vaccinated right now.”
what’s your personal opinion on vaccination among teenagers and young children?